# SDR 02043423

- Difficulty date: February 12, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N423FJ
- Make and model: Dorner DO328300
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH LT MAIN TIRES BLEW ON TAKEOFF FROM GSP TO LGA, CREW CONTACTED DISPATCH AND ATC AND ARRANGEMENTS WERE MADE TO DIVERT TO IAD.  A/C CONDUCTED A FLY-BY AND LANDED SAFELY WITHOUT FURTHER INCIDENTS, PASSENGERS WERE DEPLANED ON TAXI WAY.
